# SDR SWAA043641

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 58,951 hours, 51,172 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT WING INBOARD T/E FORE FLAP DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
